Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Herglotz transformation and $H^p$ theory


Author: G. Lumer
Journal: Bull. Amer. Math. Soc. 71 (1965), 725-730
DOI: https://doi.org/10.1090/S0002-9904-1965-11362-3
MathSciNet review: 0181909
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Bochner, Generalized conjugate and analytic functions without expansions, Proc. Nat. Acad. Sci. U. S. A. 45 (1959), 855-857. MR 106411
  • 2. A. Devinatz, Toeplitz operators on H, Trans. Amer. Math. Soc. 112 (1964), 304-317. MR 163174
  • 3. A. Devinatz, Conjugate function theorems for Dirichlet algebras, (to appear). MR 208411
  • 4. H. Helson and D. Lowdenslager, Prediction theory and Fourier series in several variables, Acta Math. 99 (1958), 165-202. MR 97688
  • 5. K. Hoffmann, Analytic functions and logmodular Banach algebras, Acta Math. 108 (1962), 271-317. MR 149330
  • 6. K. Hoffman and H. Rossi, Function theory from a multiplicative linear functional, (to appear).
  • 7. G. Lumer, Analytic functions and Dirichlet problem, Bull. Amer. Math. Soc. 70 (1964), 98-104. MR 158283
  • 8. G. Lumer, The theory of general H, (to appear).
  • 9. T. P. Srinivasan and J. K. Wang, Weak* Dirichlet algebras, Acta Math. (to appear). MR 198282


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11362-3

American Mathematical Society